# SDR SWAA2024090315156

- Difficulty date: July 21, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Jumper
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER BONDING JUMPER TO AFT BOOST PUMP TANK #1.<[01] REMOVED AND REPLACED LOWER BONDING JUMPER TO AFT BOOST PUMP TANK #1 IAW AMM 28-22-41-400-801. SEE PREVIOUS STEPS TO VERIFY.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
